# SDR SIMA20251120006

- Difficulty date: November 20, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 22,024 hours, 14,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066059001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI Z150-002 MULTIPLE ATTACHING PARTS ON FRAME 85 CORRODED BEYOND LIMITS. 00554/1628 - SHEAR CLIP ON FRAME FR85 CORRODED BETWEEN 28L AND 27L 00556/1630 - SHEAR CLIP ON FRAME FR85 CORRODED BETWEEN 25L AND 24L (MAJOR REPAIR)) (LEVEL 2 CORROSION). 00554/1628 - BLENDED CORROSION ON SHEAR CLIP AT FR 85 BETWEEN 28L AND 27L IAW E-175 SRM 51-40-08 MATERIAL REMOVED .015 FOUND TO BE OUT OF LIMITS IAW E-175 SRM 51-75-16. LOCATED, DRILLED AND DEBURRED NEW SHEAR IAW E-175 SRM 51-40-02 TREATED HOLES IAW E-175 SRM 51-23-04 OK TO INSTALL SHEAR CLIP PN 170-66062-001. TOPCOATED FASTENERS IAW E-175 SRM 51-23-06, ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP AT FR 85 BETWEEN 28L AND 27L IAW E-175 SRM 51-40-08. 00556/1630 - BLENDED CORROSION ON SHEAR CLIP FR 85 BETWEEN 25L AND 24L IAW E-175 SRM 51-10-03 SHEAR CLIP IS 100 PERCENT MATERIAL. LOCATED AND DRILLED NEW SHEAR CLIP PN170-66059-001 PER E 175-SRM 51-40-02. TOPCOATED FASTENERS IAW E-175 SRM 51-23-05, 51-23-06 AND ENVOY ETN-EJ-51-015. REMOVED AND REPLACED SHEAR CLIP AT FR 85 BETWEEN 25L AND 24L IAW E-175 SRM 51-40-08.
